# SDR UALA2013042602927

- Difficulty date: April 24, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 92,904 hours, 14,755 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low Pressure
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ACCUMULATOR PRESSURE BLED DOWN QUICKLY WITHOUT PUMPS ON.  TROUBLESHOT PER FIM 32-41-00.  FOUND ACCUMULATOR  PRECHARGE LOW.  SERVICED ACCUMULATOR PER AMM AND OPS CHECKED GOOD, NO LEAKS NOTED.
